MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT M.R.I. IMPLANTABLE PORT, SILICONE SINGLE-LUMEN, KIT, 9.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT M.R.I. IMPLANTABLE PORT, SILICONE SINGLE-LUMEN, KIT, 9.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 1809600
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a port placement procedure, upon opening a power port mri implantable port package, a long hair was allegedly found inside the packaging.A photo of the hair and the product label was provided.There was no patient contact.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one partially unsealed power port isp mri implantable port kit was returned for evaluation and two photos were provided for review.Visual evaluation was performed on the returned device.The top tyvek product label was noted to be partially detached from the product tray.Seal transfer was noted throughout the outer tray.A long hair segment was noted on the center portion of the top tyvek label on the product tray when the top tyvek product label was lifted.The hair segment did not move from place.The product tray was noted to be completely sealed.The photo review also confirms reported contamination issue as a long hair segment, was noted on the center portion of the top tyvek label on the product tray.The manufacturing evaluation site states, a closer view revealed the presence of hair contamination within the inner tray, which, according to the information provided, was not adhered to the lid.Therefore, the investigation is confirmed for the reported hair in the package.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4 (unique identifier (udi) #), e1, g3, h6 (method, result, conclusion) section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient was prepped for a port placement procedure using power port mri.Prior to the procedure, upon opening a package, a long hair was allegedly found inside the packaging.There was no patient contact.

Brand Name
POWERPORT M.R.I. IMPLANTABLE PORT, SILICONE SINGLE-LUMEN, KIT, 9.6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23801455
Report Number3006260740-2025-09651
Device Sequence Number15352453
Product Code LJT
UDI-Device Identifier00801741027130
UDI-Public(01)00801741027130(11)250416(17)260430(10)REKP0996
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K073423
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number1809600
Device Lot NumberREKP0996
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown